SEARCH VEGSOURCE:
Custom Search

 


Reply To This Post         Return to Posts Index           VegSource Home


From: Dr. Neal Pinckney (98.155.230.93)
Subject:         Re: 1) Effect of Aspirin on Prostaglandins. 2) Vegetables and Statins
Date: October 13, 2010 at 12:22 pm PST

In Reply to: 1) Effect of Aspirin on Prostaglandins. 2) Vegetables and Statins posted by Ricardo on October 8, 2010 at 9:19 pm:

The two items you mention are among the most comprehensively studied in medical research. There is enough evidence to conclude:

1. Aspirin can cause intestinal bleeding in some people, but this is quite rare in doses for a heart regime (81 mg). Tens of millions of people are taking this amount of aspirin daily with no negative effects.

2. Statins are one of the most commonly prescribed medications. In over 30 years of research reports, no large-scale study indicated any vegetable, consumed in normal amounts, has caused a significant problem for people taking statins.

Reply To This Post         Return to Posts Index           VegSource Home


Follow Ups:


    


Post Reply

Name:
E-mail: (optional)
Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:



See spam or
inappropriate posts?
Please let us know.
  


Want to see more videos? Subscribe to VegSource!

Every time we post a new video, we'll send you a notice by e-mail.

No spam ever and you can easily unsubscribe at anytime.

Enter your email address, your first name, and press Submit.


Your Email:
First Name:
Newsletter archive

Infomercial production direct marketing